# SDR VTZA97478

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG44AF
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6551 - IAD-CLE - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO LT RPM DROPPED TO ZERO.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TACH GENERATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURNED TO SERVICE.  (M)
